# SDR 2004FA0000940

- Difficulty date: December 16, 2004
- Submitted: December 16, 2004
- Operation: General aviation
- Aircraft: N902PD
- Make and model: Doug MD 900
- Aircraft serial: 9000084
- Aircraft time: 1,602 hours
- Engine: Pwc PW207E
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 900R2101006107
- Part serial: 0957650230
- Condition: Cracked
- Location: Main Rotor
- Part time: 292 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A.D. 2002-10-05 " MAIN ROTOR UPPER HUB INSP." FOUND (3) OUT OF (10) BOLT HOLES CRACKED AS DEPICTED IN MD HELICOPTERS SERVICE BULLETIN 900-072. PART TOTAL TIME: 292 HRS
